MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; ACCESSORY

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; ACCESSORY
Model Number EX3100
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2022-37749.It was reported that the patient presented for a scheduled procedure.During the procedure, it was noted that the merlin pacing system analyzers (psa) was failing to provide temporary pacing support and failing to measure sensing, impedance and capture.The psa was not used and replaced with second psa, it was failing to provide temporary pacing support and failing to give the measurements as well.The physician continue to use third psa and completed the procedure.The patient was in stable condition.
 
Additional Manufacturer Narrative
Correction: the correct occupation should have been physician, rather than other healthcare professional.

Brand Name
MERLIN PACING SYSTEM ANALYZER
Common Device Name
ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15399589
Report Number2017865-2022-37748
Device Sequence Number6463997
Product Code NIK
UDI-Device Identifier05414734503105
UDI-Public05414734503105
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX3100
Device Catalogue NumberEX3100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
10/17/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date09/13/2022
10/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown